MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000118287

Медицинская библиотека · Neuropsychobiology · 1986

Recognition and management of antidepressant overdoses: tricyclics and trazodone.

Flomenbaum N, Price D

СтатьяПеревод в очереди

Аннотация

Serious overdoses associated with tricyclic and tetracyclic antidepressants are frequently lethal. Problems associated with tricyclic antidepressant overdoses are usually the result of an acute or an acute-on-chronic overdosage. The patient who overdoses on tricyclic antidepressants may die, despite every medical effort to save him. An overdose of trazodone significantly differs from an overdose of a tricyclic antidepressant. The currently available clinical data indicate that coma and hypotension are the main concerns with trazodone overdose, and heretofore have been successfully treated with lavage, fluid therapy, and observation.

Для цитирования: Flomenbaum N, Price D. Recognition and management of antidepressant overdoses: tricyclics and trazodone.. Neuropsychobiology. 1986. DOI: 10.1159/000118287.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.